What to do.

iVillage Member
Registered: 10-08-2010
What to do.
4
Thu, 12-09-2010 - 3:34am
Hi, i experienced itching and burning a week before my last periods, and it never stopped through out my periods and the days that followed .i also noticed that the discharge wasnt ok so was the smell. So i went to the clinic,was given some antibiotics.,the odor and burning stopped ,bt i felt a little itchy jus a few times and not that much. It feels like am being prickled by a needle,but sometimes i dont feel anything for days. Then i have also noticed that the discharge is a little bit watery, but enough to leave a sten ,though its not smelly and i dont feel it unless i check on my pant. Could it be that the infection didnt clear? Or its something more serious? I have an appt with the doc, first week of january, but until then i would like to know what you all think. Thank you in advance.
iVillage Member
Registered: 08-07-2007
Thu, 12-09-2010 - 3:00pm

If you haven't already, you might ask your doctor to run some tests to rule out STDs and to see if your infection is cleared up or if it might be a more antibiotic resistant type of infection.

Hope that helps.

iVillage Member
Registered: 10-08-2010
Fri, 12-10-2010 - 12:26am
Its more recurring ,the itching started last year,no odor or discharge, its only when i went to the doc, and was told i had an yeast infection.but at the time i didnt know much about infections, and my boyfriends and i use to live together,but he didnt complain of anything. It got worse when we had sex,after spending 2 months apart. At the clinic, they ran tests,and told me it wasnt an std,reason why my bf wasnt feelin anythin. Was told it was bv..but each time we slept together, the whol thing came back. So we went to the clinic together,he was given some antibiotics,though the doc said,its unlikely he is causing the infection..after taking the med,i stil experience that and we havent slept together for 2 months now.
iVillage Member
Registered: 10-08-2010
Fri, 12-10-2010 - 12:26am
Community Leader
Registered: 10-08-2002
Sat, 12-11-2010 - 11:15pm
What are you using for birth control? The pill can cause recurrent yeast infections. Did for me for many months until I figured it out. I had been on the pill for years and they just happened out of the blue. Condoms and spermicide can also cause issues. Just some ideas. Something is going on with your body! Have you tried taking Acidophilus supplements? You can find it with the vitamins.

I hope you figure out what's going on soon. I know what you're going through!

Photobucket